# SDR YENA2022110101049

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 01785
- Aircraft time: 71,168 hours, 25,461 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE/ FR35 FWD FACE-TO-PRESSURE BULKHEAD ATTACHMENT AT LEVEL OF STGR30 LH - CRACK ON FASTENER HOLE/ DTA. (CONSIDERED A MAJOR REPAIR)
